# SDR DXTA2025052303582

- Difficulty date: May 21, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N501QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0037
- Aircraft time: 8,803 hours, 5,921 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 0110221310
- Part serial: 2JL005228
- Condition: Faulted
- Location: Aileron
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING STRAIGHT AND LEVEL FLIGHT AT FL430, BOTH PILOT AND COPILOT CONTROL YOKES WERE CANTED TO THE RIGHT ABOUT 5-10 DEGREES WHILE ALL AILERON INDICATIONS APPEARED TO BE CENTERED.  REPLACED FAILING ROLL SERVO. PREFORMED SOFTWARE/CONFIG LOADS AND OPS CHECK WITH NO FAULTS. WORK PREFORMED IAW CE-680A AMM 42-10-15 & 22-10-05.
